# SDR CNMA20090059

- Difficulty date: December 15, 2008
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N603AX
- Make and model: Doug DC-10-30
- Aircraft serial: 48267
- Aircraft time: 68,786 hours, 11,241 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 1781
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1781 LBL-8 LT UPPER FLOORBEAM TEE-CRACK ON FLOORBEAM AT UPPER TEE. REMOVED NEW SUPPORT INSTALLED IAW SRM VOL II 51-31-01.
